On arcs in projective planes of order 9.
Manuscripta mathematica, Tome 4 (1971), pp. 61-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1971__4_154036,
author = {Ralph Hugh Francis Denniston},
title = {On arcs in projective planes of order 9.},
journal = {Manuscripta mathematica},
pages = {61--90},
year = {1971},
volume = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MM2_1971__4_154036/}
}
Ralph Hugh Francis Denniston. On arcs in projective planes of order 9.. Manuscripta mathematica, Tome 4 (1971), pp. 61-90. http://geodesic.mathdoc.fr/item/MM2_1971__4_154036/